# SDR HEEA084807

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,458 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 412010101127
- Part serial: AAD00032
- Condition: Damaged
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY ROUGH VIBRATION IN FLIGHT. WILL NOT TRACK OUT. RADS GEAR CALLS FOR VERY LARGE AMOUNT OF WEIGHT ON THE BLUE SPINDLE. REPAIRED.
